# SDR ASAA2022050138181

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,056 hours, 9,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS NUMEROUS OVERHEAD EMERGENCY LIGHTS FLICKER INTERMITTENTLY THROUGH OUT CABIN WHEN IN THE ARMED POSITION. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 33-50 TASK 801. EMERGENCY LIGHTING TROUBLESHOOTING. EMERGENCY LIGHTS OPS TEST NORMAL.
